Thrombo-embolic phenomena in patients with 'lupus type' circulating anticoagulant

Research output: Contribution to journalArticlepeer-review

Abstract

Five patients with systemic lupus erythematosus in whom a 'lupus type' circulating anticoagulant was found, exhibited recurrent episodes of arterial and/or venous thrombo-embolic phenomena. In one patient, the thrombo-embolic phenomena altered with periods of bleeding tendency. All patients got treatment for their basic disease, however the circulating anticoagulant did not disappear. Three patients underwent surgical procedures and only in one of them was it complicated by hemorrhage. The bleeding episodes were generally associated with hypoprothrombinemia or thrombocytopenia.

Original languageEnglish
Pages (from-to)419-422
Number of pages4
JournalRhumatologie - Revue International de Rhumatologie
Volume10
Issue number6
StatePublished - 1980

Fingerprint

Dive into the research topics of 'Thrombo-embolic phenomena in patients with 'lupus type' circulating anticoagulant'. Together they form a unique fingerprint.

Cite this